Open Access
Translator Disclaimer
July 2004 Auxiliary SDES for homogenization of quasilinear PDES with periodic coefficients
François Delarue
Ann. Probab. 32(3B): 2305-2361 (July 2004). DOI: 10.1214/009117904000000144

Abstract

We study the homogenization property of systems of quasi-linear PDEs of parabolic type with periodic coefficients, highly oscillating drift and highly oscillating nonlinear term. To this end, we propose a probabilistic approach based on the theory of forward–backward stochastic differential equations and introduce the new concept of “auxiliary SDEs.”

Citation

Download Citation

François Delarue. "Auxiliary SDES for homogenization of quasilinear PDES with periodic coefficients." Ann. Probab. 32 (3B) 2305 - 2361, July 2004. https://doi.org/10.1214/009117904000000144

Information

Published: July 2004
First available in Project Euclid: 6 August 2004

zbMATH: 1073.35021
MathSciNet: MR2078542
Digital Object Identifier: 10.1214/009117904000000144

Subjects:
Primary: 35B27 , 65C30
Secondary: 35K55

Keywords: convergence in law , forward–backward stochastic differential equations , Homogenization‎ , system of quasilinear PDEs

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
57 PAGES


SHARE
Vol.32 • No. 3B • July 2004
Back to Top